(Closed) Vent-I've been on BC since March and been bleeding over a month now!

posted 5 years ago in Wellness
Post # 3
Member
183 posts
Blushing bee
  • Wedding: October 2013

@zaakaawaa:  I did! My first perscription was Lo-estrin as well. The amount of hormones wasn’t high enough to change my levels to make the BC do its job. I got one that was a higher dose. Unfortunately, my doctor said the higher dose pills aren’t the best option to have for long periods of time, so I went back to Lo-estrin, and now all is fine. It really does take a decent period of time for your body to adjust, but I agree yours seems like TOO long. I’d contact my doctor ASAP if I were you so you can switch or get her opinion on your best option at this point.

Post # 4
Member
2553 posts
Sugar bee
  • Wedding: May 2013

I took the one where you have a period every 3 months did the exact same thing to me too. I got off of that pill and started taking a regular monthly pill and it worked great for 5 years. Not sure what to do since your wedding is soon.

Post # 5
Member
1420 posts
Bumble bee
  • Wedding: September 2014 - Turf Valley

That happened to me in the beginning.  Whenever I would have spotting that wouldn’t stop, I just skipped ahead and did my placebo.  It took about 4-5 months for my body to compeltely adjust.  I’ve been on the Seasonique/Camrese/now some other crap for over 7 years now and I can go 6+ months without a period.  It’s so awesome.

Post # 7
Member
1326 posts
Bumble bee
  • Wedding: July 2013

I had this problem with several low dose pills in the past few years. Recently, I just decided to get off of bc pills altogether. I feel better than I ever have.

We now use the Fertility Awareness Method. I take my temperature every morning and record cervical mucus and cervix position. It’s pretty awesome! We’ll be able to easily switch up the order to TTC, too.

 

Post # 8
Member
4 posts
Wannabee

Ugh, I’ve been in your spot before! Hormonal BC in conjuction with your already exisitng hormone levels= disaster sometimes! It takes months to adjust. and those pills that make you skip periods are even more likely to have “spotting”. Sometimes you also need a different pill that has higher dosages, but I wouldn’t worry too much about it.

Hopefully everything will be cleared up on time for the honeymooon 🙂

Post # 9
Member
1420 posts
Bumble bee
  • Wedding: September 2014 - Turf Valley

@zaakaawaa:  Yep!  When I start spotting (this hasn’t happened in over 3 years), it wont’ stop UNTIL I let myself have a period.

Post # 11
Member
1420 posts
Bumble bee
  • Wedding: September 2014 - Turf Valley

@zaakaawaa:  Well, from my own experience, once I started taking my placebo pills it would take about 2 days for me to start really bleeding (my actual period, not the yucky old bloody discharge).  It would last about ~5 days.  Usually I would start taking the next “regular” pill before my period was over because I’d run out of placebo pills.  It usually got my hormones back on track and the bleeding stopped.  I’ve done this a handful of times, so for me, that is how I stop the excessive bleeding for long amounts of time.  I hope it works for you!!

But the best thing to do is go on that placebo pill for the full 7 days, then continue the pack as normal.

Post # 12
Member
337 posts
Helper bee
  • Wedding: June 2013

i had the BC put in my arm(cant remember what it was called,ugg brain fog atm)i bled for 6 almost 7 months stright everyday but 2 days,i made them take it out,it was terrible

 

Post # 15
Member
1342 posts
Bumble bee
  • Wedding: December 2012

@zaakaawaa:  I’m on Loestrin FE and having a lot of problems with it.  I’m actually getting blood work done tomorrow to rule out any other problems and if there’s nothing going on, they are putting me on a higher dose pill.  Hang in there, you’re not alone!

The topic ‘Vent-I've been on BC since March and been bleeding over a month now!’ is closed to new replies.

Find Amazing Vendors